Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 1, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 4, 2016, 4:05 PM EST. It took effect at Jan 5, 2016, 5:00 AM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2016, 4:05 PM EST (21:05 UTC)
- In effect from
- Jan 5, 2016, 5:00 AM EST
- Expired
- Jan 6, 2016, 4:00 PM EST
- In force
- 35 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
419 WHUS73 KAPX 042105 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EST MON JAN 4 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-050515- /O.NEW.KAPX.SC.Y.0001.160105T1000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 405 PM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TUESDAY TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
8 follow-up statements
921 WHUS73 KAPX 050326 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1026 PM EST MON JAN 4 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-051130- /O.CON.KAPX.SC.Y.0001.160105T1000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1026 PM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
760 WHUS73 KAPX 050846 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 346 AM EST TUE JAN 5 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-051700- /O.CON.KAPX.SC.Y.0001.160105T1000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 346 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
841 WHUS73 KAPX 051510 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1010 AM EST TUE JAN 5 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-052315- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1010 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
061 WHUS73 KAPX 051645 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1145 AM EST TUE JAN 5 2016 LMZ323-341-342-344>346-LSZ321-060045- /O.UPG.KAPX.SC.Y.0001.000000T0000Z-160106T1200Z/ /O.NEW.KAPX.GL.W.0001.160105T1645Z-160106T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1145 AM EST TUE JAN 5 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-060045- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1145 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
622 WHUS73 KAPX 052045 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 PM EST TUE JAN 5 2016 LMZ323-341-342-344>346-LSZ321-060445- /O.CON.KAPX.GL.W.0001.000000T0000Z-160106T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 345 PM EST TUE JAN 5 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-060445- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 345 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
213 WHUS73 KAPX 060333 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1033 PM EST TUE JAN 5 2016 LSZ321-061145- /O.CAN.KAPX.GL.W.0001.000000T0000Z-160106T0900Z/ /O.EXB.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1033 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-344>346-061145- /O.CAN.KAPX.GL.W.0001.000000T0000Z-160106T0900Z/ /O.EXB.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1033 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-060900- /O.CON.KAPX.GL.W.0001.000000T0000Z-160106T0900Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1033 PM EST TUE JAN 5 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ346-LSZ322-061145- /O.EXT.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ ST IGNACE TO FALSE DETOUR CHANNEL- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1033 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-061145- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1033 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
693 WHUS73 KAPX 060851 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 351 AM EST WED JAN 6 2016 LMZ341-342-061700- /O.CAN.KAPX.GL.W.0001.000000T0000Z-160106T0900Z/ /O.EXA.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 351 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347>349-061200- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 351 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-LSZ321-322-061700- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 351 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-344>346-061700- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 351 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
841 WHUS73 KAPX 061544 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1044 AM EST WED JAN 6 2016 LHZ346-LSZ321-322-062100- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1044 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-062100- /O.CON.KAPX.SC.Y.0001.000000T0000Z-160106T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1044 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 3:56 PM EST, 9 minutes earlier.
Area forecast discussion, Jan 4, 3:56 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EST MON JAN 4 2016
.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 355 PM EST MON JAN 4 2016
HIGH IMPACT WEATHER...NONE EXPECTED.
...COLD WITH A LITTLE LAKE EFFECT LATE...
INTO THIS EVENING...NORTHEAST FLOW LAKE EFFECT SNOW SHOWERS CONTINUE
TO WANE AT THIS HOUR WITH CLEARING AWAY FROM THE LAKE HURON
SHORELINE AS HIGH PRESSURE/DRIER AIR CONTINUE TO TAKE HOLD. SO WITH
CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS THIS
EVENING...TEMPERATURES INLAND ARE EXPECTED TO PLUMMET.
THEREFORE...HAVE CUT GUIDANCE A DECENT AMOUNT WITH LOWS RANGING FROM
THE SINGLE DIGITS ABOVE AND BELOW ZERO INLAND TO THE LOWER TEENS
ABOVE (IF THERE IS SUCH A THING) NEAR THE LAKE MICHIGAN SHORELINE.
OVERNIGHT...SOUTH SOUTHWEST FLOW LAKE EFFECT OFF OF LAKE MICHIGAN
WILL LIKELY FORM AND MOVE INTO WESTERN SECTIONS OF MACKINAC AND
CHIPPEWA COUNTIES AND MAY SCRAPE FAR NORTHWEST LOWER.
HOWEVER...MOISTURE IS RATHER ANEMIC (MEAN 850-700 MB RH ONLY ABOUT
20 PERCENT) SO ACCUMULATIONS SHOULD VERY MINIMAL (UNDER AN INCH).
TEMPERATURES OVERNIGHT SHOULD BE STEADY OR SLOWLY RISING.
&&
.SHORT TERM...(TUESDAY THROUGH THURSDAY)
ISSUED AT 355 PM EST MON JAN 4 2016
STRONG SURFACE HIGH CENTER SLIDES SE TO THE MID ATLANTIC SEABOARD BY
00Z WEDNESDAY. SCATTERED LIGHT SW FLOW LAKE EFFECT SNOW SHOWERS WILL
LINGER INTO TUESDAY ALONG THE LAKE MICHIGAN SHORELINE NORTHWARD TO
THE STRAITS AND PORTIONS OF ERN UPR MICHIGAN. ANY ACCUMULATIONS WILL
BE MINOR (WELL UNDER AN INCH)...WITH ALL SNOW ENDING IN THE
AFTERNOON. STRONG RIDGING...SUBSIDENCE AND DRY AIR THRU THE COLUMN
WILL REMAIN IN PLACE THRU TUESDAY NIGHT...PROVIDING DRY WEATHER AND
PARTLY TO MOSTLY CLEAR SKIES.
A WEAK BOUNDARY WILL LEAN INTO UPPER MICHIGAN BY WEDNESDAY...
BECOMING NEARLY STATIONARY AS LOW PRESSURE BEGINS TO DEVELOP TO THE
LEE OF THE ROCKIES ALONG THE SRN EXTENT OF THE BOUNDARY. THIS
FEATURE WILL INITIALLY BRING A SMALL CHANCE OF SNOW SHOWERS TO UPPER
MICHIGAN BY WEDNESDAY...THEN CHANCES SPREAD SOUTHWARD INTO NRN LWR
MICHIGAN WEDNESDAY NIGHT AND THURSDAY AS DEEPER MOISTURE BEGINS TO
SURGE NORTHWARD AHEAD OF THE DEVELOPING LOW. AT THIS POINT...DEEPEST
MOISTURE AND STRONGER DYNAMICS WILL REMAIN SOUTH AND WEST OF OUR CWA
CLOSER TO THE LOW CENTER...AS WILL SUFFICIENTLY WARM AIR FOR THE
POTENTIAL OF MIXED PRECIP. ALL MODEL SOUNDINGS REMAIN BELOW FREEZING
THRU THE ENTIRE COLUMN THRU 00Z FRIDAY FOR OUR ENTIRE CWA. THUS...AT
THIS POINT...EXPECT THAT ALL PRECIP WILL REMAIN OF THE FROZEN
VARIETY THRU THURSDAY. ALTHOUGH WILL CERTAINLY NEED TO KEEP AN EYE
ON HOW FUTURE MODEL RUNS EVOLVE WITH RESPECT TO THE THERMAL PROFILE.
OVERALL PRECIP CHANCES FOR WEDNESDAY THRU THURSDAY WILL BE SMALL
WITH SNOWFALL TOTALS MINOR.
TEMPS WILL REBOUND NICELY ON TUESDAY...WITH HIGHS IN THE MID 20S TO
LOWER 30S. TEMPS WILL FURTHER MODERATE WEDNESDAY AND THURSDAY...WITH
HIGHS MAINLY IN THE 30S THROUGHOUT OUR CWA. LOW TEMPS WILL BE MAINLY
IN THE 20S BOTH TUESDAY NIGHT AND WEDNESDAY NIGHT.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 355 PM EST MON JAN 4 2016
HAZARDOUS WEATHER POTENTIAL: WINTRY MIX THU NIGHT INTO
FRI...FREEZING RAIN POSSIBLE ESPECIALLY FOR MORE SOUTHERN PORTIONS
OF THE FORECAST AREA. ANOTHER SHOT OF COLD AIR ARRIVES AT THE END OF
THE WEEKEND...WITH ACCUMULATING LAKE EFFECT SNOWS EXPECTED.
A BIT OF A CHALLENGE TO START OF THE EXTENDED PERIOD. WITH LOW
PRESSURE MOVING IN FROM THE PLAINS...THE LEADING WARM FRONT IS
GENERATING QUITE THE MIXED BAG OF PRECIP POSSIBILITIES. WITH SO MUCH
UNCERTAINTY IN THE TRACK OF THE LOW AND JUST WHERE THIS WARM FRONT
WILL LINE UP...IT IS A BIT EARLY TO GET INTO THE P-TYPE SPECIFICS.
BUT...THERE IS CURRENTLY SUPPORT FOR US TO SEE ANOTHER SCENARIO
TOEING THE LINE WITH FREEZING RAIN AND SLEET. THE FINER DETAILS WILL
NEED TO BE HAMMERED OUT IN THE COMING DAYS. THE BIG STORY BEHIND
THAT WILL BE A BLAST OF COLD AIR. ASIDE FROM THE COLD
TEMPERATURES...WE COULD SEE SOME GOOD ACCUMULATIONS WITH SUCH STRONG
LAKE INDUCED INSTABILITY AND WHAT LOOKS TO BE A FAIRLY PERSISTENT
WRLY WIND...PERHAPS BACKING SW NEAR THE END OF THE PERIOD. MONDAY
WILL BEGIN A FEW DAY STRETCH WITH HIGHS IN THE TEENS FOR MANY SPOTS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1246 PM EST MON JAN 4 2016
CONTINUED MVFR THIS AFTERNOON APN/TVC/MBL. MVFR RETURNS VERY LATE
TONIGHT MBL/PLN.
HIGH PRESSURE IS PUSHING COLDER AND DRIER AIR SOUTHWARD INTO
NORTHERN MI. LAKE EFFECT SNOW IS DIMINISHING AND WILL TEMPORARILY
END TODAY. MVFR CONDITIONS (MAINLY CIGS) WILL LINGER AT
TVC/APN/MBL THIS AFTERNOON. ALL SITES WILL GO VFR FOR A TIME LATE
TODAY AND EARLY TONIGHT. AS SW FLOW INCREASES LATE TONIGHT...LAKE
CLOUDS GENERATED BY LAKE MI WILL RETURN TO PLN/MBL/MAYBE
TVC...WITH LAKE EFFECT SNOW SHOWERS POSSIBLE.
LIGHT NE WINDS THIS AFTERNOON WILL BECOME SW TONIGHT THEN BECOME
STRONGER AND GUSTY TUESDAY.
&&
.MARINE...
ISSUED AT 355 PM EST MON JAN 4 2016
HIGH PRESSURE IS NOW LYING ACROSS THE AREA. AS A
RESULT...WINDS/WAVES HAVE TEMPORARILY SLACKEN. HOWEVER...SOUTH
SOUTHWEST FLOW WILL INCREASE BEHIND DEPARTING HIGH PRESSURE
TONIGHT...AND ESPECIALLY SO TUE INTO EARLY WED. THEREFORE...HAVE
ISSUED SMALL CRAFT ADVISORIES BEGINNING LATE TONIGHT. A FEW ISOLATED
GALE FORCE GUSTS ARE POSSIBLE...PARTICULAR ON LAKE MI...BUT OVERALL
STRONGER WINDS ALOFT ARE EXPECTED TO HAVE A HARD MIXING DOWN TO THE
WATER.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 7 AM EST WEDNESDAY FOR
LHZ345>349.
LM...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 7 AM EST WEDNESDAY FOR
LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 7 AM EST WEDNESDAY FOR
LSZ321-322.
&&
NEAR TERM...SULLIVAN
SHORT TERM...MLR
LONG TERM...MAYHEW
AVIATION...SULLIVAN
MARINE...SULLIVANHazardous weather outlook, Jan 4, 3:55 PM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 355 PM EST MON JAN 4 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-051200- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 355 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MIXED PRECIPITATION IS POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.